# SDR CHQA200800115

- Difficulty date: June 15, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N264SK
- Make and model: Emb EMB-145
- Aircraft serial: 145221
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT EXTERNAL EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE DURING OVERNIGHT MAINTENANCE.  MAINTENANCE FOUND THE NR 2, 5, AND 6 INVERTERS INOPERATIVE.  AFTER REPLACING THE DEFECTIVE INVERTERS, THE EMERGENCY LIGHTS FUNCTIONED NORMALLY.  (S)
